# SDR 9708873247

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Reservoir
- Condition: Low Level
- Location: Yellow Hyd Syst
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING POWER APPLICATION FOR TAKEOFF, HYD Y RSVR LO LVL MESSAGE ILLUMINATED.  TAKEOFF WAS ABORTED AT 40 KNOTS.  AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE REPLENISHED THE FLUID IN THE YELLOW HYDRAULIC SYSTEM.
